# SDR 95ZZZX3954

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530MD
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Airstair Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL/ATL - FLT 449 - AIRCRAFT RETURNED TO BDL DUE TO AFT AIRSTAIRS LIGHT CAME ON THE ANNUNCIATOR PANEL.
